# SDR AALA202101199013

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 85,855 hours, 10,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772216
- Part serial: 0692
- Condition: Dislodged
- Location: R2 Door
- Part time: 44,109 hours, 5,241 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING OPERATION OF 2R DOOR, ESCAPE SLIDE PACK WAS DROPPED FROM THE PROTECTIVE COVER AND DID NOT INFLATE.  REPLACED 2R DOOR ESCAPE SLIDE WITH SERVICEABLE UNIT, IAW WORKCARD 72L80025001.
